Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 44, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 15, 2011, 6:43 PM EDT for Glades County, Hendry County, Florida. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 6:43 PM EDT (22:43 UTC)
- Expired
- Jun 15, 2011, 7:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Glades County, FL, Hendry County, FL
The radar
The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 7:10 PM EDT | TSTM WND DMG | Clewiston, FL | AN OAK AND PALM TREES WERE REPORTED DOWN ALONG HIGHWAY 27 NEAR THE TROPICAL MARKET IN CLEWISTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2477 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
396
WUUS52 KMFL 152243
SVRMFL
FLC043-051-152330-
/O.NEW.KMFL.SV.W.0044.110615T2243Z-110615T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
643 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GLADES COUNTY IN SOUTH FLORIDA.
NORTHERN HENDRY COUNTY IN SOUTH FLORIDA.
* UNTIL 730 PM EDT
* AT 642 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MUSE TO 4 MILES
WEST OF CLEWISTON...AND MOVING SOUTH AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
MUSE...
LA BELLE...
DEVILS GARDEN...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
&&
LAT...LON 2691 8157 2683 8106 2682 8104 2681 8094
2678 8094 2676 8090 2648 8089 2656 8157
TIME...MOT...LOC 2243Z 357DEG 11KT 2682 8152 2674 8100
$$
TINGLER2 follow-up statements
195
WWUS52 KMFL 152257
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
657 PM EDT WED JUN 15 2011
FLC043-051-152330-
/O.CON.KMFL.SV.W.0044.000000T0000Z-110615T2330Z/
HENDRY FL-GLADES FL-
657 PM EDT WED JUN 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHERN GLADES AND NORTHERN HENDRY COUNTIES...
AT 655 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF LA BELLE TO
MONTURA...MOVING SOUTH AT 15 MPH.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2691 8157 2683 8106 2682 8104 2681 8094
2678 8094 2676 8090 2648 8089 2656 8157
TIME...MOT...LOC 2258Z 357DEG 11KT 2669 8153 2661 8101
$$
TINGLER514 WWUS52 KMFL 152316 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 716 PM EDT WED JUN 15 2011 FLC043-152325- /O.CAN.KMFL.SV.W.0044.000000T0000Z-110615T2330Z/ GLADES FL- 716 PM EDT WED JUN 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GLADES COUNTY IS CANCELLED... LAT...LON 2675 8157 2676 8090 2648 8089 2656 8157 TIME...MOT...LOC 2315Z 357DEG 11KT 2664 8153 2656 8101 $$ FLC051-152330- /O.CON.KMFL.SV.W.0044.000000T0000Z-110615T2330Z/ HENDRY FL- 716 PM EDT WED JUN 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR NORTHERN HENDRY COUNTY... ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR SOUTHERN HENDRY COUNTY... AT 712 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF KERI TO 8 MILES SOUTHEAST OF MONTURA...MOVING SOUTH AT 15 MPH. LAT...LON 2675 8157 2676 8090 2648 8089 2656 8157 TIME...MOT...LOC 2315Z 357DEG 11KT 2664 8153 2656 8101 $$ TINGLER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:39 PM EDT, 4 minutes earlier.
Area forecast discussion, Jun 15, 6:39 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 639 PM EDT WED JUN 15 2011 .AVIATION...S FLA UNDR SVR TSRA WATCH UNTIL 8 PM BUT TREND APPEARS TO KEEP ALL ACTIVITY IN THE INTERIOR OF S FLA. OUTFLOW BNDRYS MAY MOV TWD E/W COASTS AND IT IS PSBL THAT SHRA/TSRA MAY DVLP INVOF OF ANY TERMINALS BUT ATTM MAY JUST HV VCSH/VCTS INITIALLY. WL AMD AS NEEDED BUT BY 03Z ALL ACTIVITY SHUD BE OVR. OTRW....E COAST SFC WNDS SSE-S 7-11 KTS WHCH MAY BCM VRBL WITH GUST FRONTS. 0TRW AFT 03Z LGT WNW-NW < 6 KTS BCMG LGT NE AFT 09Z WITH SEA BRZE DVLPG WITH VCTS AFT 16Z. AT KAPF...SFC WNDS CRRNTLY W 8-10 KTS BCMG NE < 6 KTS AFT 03Z. W COAST SEA BRZE PSBL AGN AFT 16Z 10-12 KTS. && .PREV DISCUSSION... /ISSUED 252 PM EDT WED JUN 15 2011/ DISCUSSION... ..SEVERE THUNDERSTORM WATCH IS IN EFFECT THIS AFTERNOON FOR ALL OF SOUTH FLORIDA UNTIL 8 PM EDT... THE STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR ALL SOUTH FLORIDA EFFECTIVE UNTIL 8 PM EDT. THE COMBINATION OF NORTHWESTERLY FLOW ALOFT A WEAK BOUNDARY OVER NORTH CENTRAL FLORIDA AND THE DEVELOPMENT OF SEA BREEZES WILL LEAD TO THE FORMATION OF SHOWERS AND THUNDERSTORMS AREA WIDE. THE STRONGEST STORMS ARE FORECAST FOR THE CENTRAL AND EASTERN SECTIONS OF SOUTH FLORIDA WHERE THE WESTERLY WINDS ARE FORECAST TO MEET WITH THE EAST COAST SEA BREEZE. THE MAIN THREATS FOR THIS AFTERNOON ARE DAMAGING WINDS UP TO 60 MPH AND HAIL UP TO ONE INCH IN DIAMETER. A FEW THUNDERSTORMS COULD GET TRAPPED NEAR THE SEA BREEZE AND MOVE SLOWLY FOR A PERIOD OF TIME BEFORE MOVING SOUTHEASTWARD. THIS COULD LEAD TO LOCALIZED FLASH FLOODING. THE LATEST MODEL RUN OF THE WRF AND RUC DEVELOP CLUSTERS OF THUNDERSTORMS OVER CENTRAL FLORIDA THAT MOVE SOUTHEASTWARD DUE TO THE NORTHWESTERLY FLOW ALOFT. THE CONVECTION SHOULD START TO SUBSIDE SHORTLY AFTER SUNSET. THE OVERALL WEATHER PATTERN CONTINUES TO BE VERY SIMILAR FOR THURSDAY AND FRIDAY WITH THE TROUGH OF LOW PRESSURE MOVING INTO THE WESTERN ATLANTIC BETWEEN NOW AND FRIDAY. BETWEEN FRIDAY AND TUESDAY A RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD OVER THE CENTRAL US AND MOVE SLOWLY OVER THE SE US. THE WEATHER PATTERN DURING THIS PERIOD WILL BE DOMINATED BY THE INTERACTION OF SEA BREEZES WHICH WILL LEAD TO THE FORMATION OF SHOWERS AND THUNDERSTORMS EACH DAY. AVIATION... SCATTERED TO NUMEROUS AFTERNOON SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE LATE AFTERNOON AND EARLY EVENING ACROSS SOUTH FLORIDA. THE MAIN IMPACTS FROM THESE STORMS OUTSIDE OF REDUCED VSBYS/CIGS WILL BE DAMAGING WIND GUSTS UP TO SEVERE LEVELS. AT THIS TIME...IT APPEARS THE BULK OF THE HEAVIER STORMS WILL REMAIN JUST INLAND OF THE PALM BEACH TERMINALS. THIS ACTIVITY SHOULD TREND DOWN THROUGH THE LATE EVENING HOURS PAST SUNSET. MARINE... ASIDE FROM A FEW PERIODIC SHOWERS AND THUNDERSTORMS, RATHER TRANQUIL MARINE CONDITIONS ARE EXPECTED THROUGH AT LEAST FRIDAY. SUSTAINED WINDS ARE EXPECTED TO REMAIN 15 KNOTS OR LESS WITH SEAS NO HIGHER THAN 3 FEET. FIRE WEATHER... RELATIVE HUMIDITY VALUES ARE NOT FORECAST TO DROP BELOW 41 TO 43 PERCENT THIS AFTERNOON OVER GLADES AND HENDRY COUNTIES. FOR THE OTHER COUNTIES RELATIVE HUMIDITIES ARE FORECAST TO BE ABOVE 45 PERCENT. SHOWERS AND THUNDERSTORMS ARE FORECAST EVERY DAY DURING THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 94 75 90 75 / 40 20 30 10 FORT LAUDERDALE 93 77 91 77 / 40 20 30 10 MIAMI 95 75 92 76 / 40 20 30 10 NAPLES 90 77 92 75 / 20 20 30 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE...15/JR AVIATION/RADAR/FIRE...59/RM
Hazardous weather outlook, Jun 15, 2:15 PM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 215 PM EDT WED JUN 15 2011 FLZ063-066>075-168-172>174-160915- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 215 PM EDT WED JUN 15 2011 ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...AFTERNOON HEAT INDICES AROUND 100 DEGREES INLAND AREAS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THROUGH THE EARLY EVENING HOURS. A FEW THUNDERSTORMS MAY BE SEVERE WITH THE MAIN IMPACTS BEING LARGE HAIL AND WIND GUSTS UP TO 60 MPH. WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH. HAIL: A FEW THUNDERSTORMS MAY CONTAIN UP TO QUARTER SIZED HAIL. TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104 DEGREES ACROSS MOST OF SOUTH FLORIDA, EXCEPT THE EAST AND WEST IMMEDIATE COASTS, THIS AFTERNOON. RIP CURRENTS: WEST WINDS AT 5 TO 10 MPH, WILL RESULT IN A SLIGHT RISK OF RIP CURRENTS ALONG THE WEST COAST BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 15, 5:09 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 509 PM EDT WED JUN 15 2011 FLZ071-072-152145- INLAND BROWARD COUNTY FL METRO BROWARD COUNTY FL 509 PM EDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN RURAL BROWARD COUNTY * UNTIL 545 PM EDT * AT 502 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER THE EVERGLADES 7 MILES WEST OF INTERSECTION OF U.S. 27 AND PINES BLVD...AND MOVING NORTH AT 5 TO 10 MPH. * THE STORM WILL AFFECT... ALLIGATOR ALLEY FROM MILE MARKER 30 WEST... EVERGLADES OF BROWARD COUNTY... FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. PERSONS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHERN FLORIDA. LAT...LON 2624 8087 2627 8040 2597 8043 2600 8087 TIME...MOT...LOC 2107Z 179DEG 8KT 2605 8053 MOLLEDA
Special weather statement, Jun 15, 5:20 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT WED JUN 15 2011
FLZ063-067-152200-
GLADES FL INLAND PALM BEACH COUNTY FL
520 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PALM BEACH COUNTY
GLADES COUNTY
* UNTIL 600 PM EDT
* AT 515 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A LINE OF STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING
FROM 16 MILES NORTH OF ARCADIA TO 5 MILES SOUTHWEST OF PORT SAINT
LUCIE...AND MOVING SOUTH AT 20 MPH. THESE STORMS ARE EXPECTED TO
AFFECT GLADES COUNTY, LAKE OKEECHOBEE, AND MUCH OF INTERIOR PALM
BEACH COUNTY.
* THE LINE OF STORMS WILL AFFECT...
BUCKHEAD RIDGE...
BRIGHTON...
PALMDALE...
ORTONA...
MOORE HAVEN...
CANAL POINT...
PAHOKEE...
AND SURROUNDING COMMUNITIES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2714 8087 2704 8093 2705 8097 2698 8108
2689 8111 2683 8106 2678 8072 2676 8070
2696 8061 2696 8029 2666 8027 2681 8094
2678 8095 2688 8157 2703 8157 2703 8127
2712 8127 2713 8117 2722 8117 2722 8095
TIME...MOT...LOC 2118Z 338DEG 20KT 2744 8181 2720 8039
TINGLERSpecial weather statement, Jun 15, 5:54 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
554 PM EDT WED JUN 15 2011
FLZ067-071-072-152230-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL
554 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN RURAL BROWARD COUNTY
SOUTHWESTERN RURAL PALM BEACH COUNTY
* UNTIL 630 PM EDT
* AT 545 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
CLUSTERS OF STRONG THUNDERSTORMS NEAR THE WEST BROWARD
RECREATIONAL AREA ALONG ALLIGATOR ALLEY...AS WELL AS JUST EAST
OF U.S. 27 NORTH OF ALLIGATOR ALLEY...AND MOVING NORTH AT 5 MPH.
* THESE STORMS WILL AFFECT...
ALLIGATOR ALLEY WEST OF MILE MARKER 30...
ALONG AND EAST OF U.S. 27 NORTH OF ALLIGATOR ALLEY...
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
PERSONS NEAR THE PATH OF THESE STORMS SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR SOUTHERN FLORIDA.
LAT...LON 2617 8037 2603 8062 2597 8078 2598 8086
2638 8087 2643 8033 2626 8032
TIME...MOT...LOC 2150Z 160DEG 6KT 2607 8080 2621 8043
MOLLEDASpecial weather statement, Jun 15, 5:57 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT WED JUN 15 2011
FLZ063-067-152230-
GLADES FL INLAND PALM BEACH COUNTY FL
557 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PALM BEACH COUNTY
GLADES COUNTY
* UNTIL 630 PM EDT
* AT 554 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF BABCOCK RANCH TO 12 MILES EAST OF LAKE PLACID TO 4 MILES
SOUTHEAST OF INDIANTOWN...AND MOVING SOUTHEAST AT 25 MPH.
* THE LINE OF STORMS WILL AFFECT...
INLAND PALM BEACH COUNTY AND GLADES COUNTY.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 2714 8087 2704 8093 2705 8097 2698 8108
2689 8111 2678 8094 2678 8072 2675 8071
2696 8061 2696 8029 2653 8030 2669 8073
2677 8077 2679 8157 2703 8157 2703 8127
2712 8127 2713 8117 2722 8117 2722 8095
TIME...MOT...LOC 2156Z 324DEG 21KT 2704 8175 2735 8118
2698 8042
TINGLERSpecial weather statement, Jun 15, 6:30 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
630 PM EDT WED JUN 15 2011
FLZ063-066-067-152300-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
630 PM EDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN PALM BEACH COUNTY
SOUTHERN GLADES COUNTY
NORTHERN HENDRY COUNTY
* UNTIL 700 PM EDT
* AT 629 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF MUSE TO 7 MILES EAST OF CANAL POINT...AND MOVING SOUTH AT
30 MPH.
* THE LINE OF STORMS WILL AFFECT...
PAHOKEE...
MOORE HAVEN...
MUSE...
CLEWISTON...
BELLE GLADE...
SOUTH BAY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 T0 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2698 8108 2694 8106 2692 8108 2692 8111
2689 8111 2683 8106 2682 8095 2677 8094
2670 8075 2670 8073 2677 8075 2678 8072
2676 8070 2681 8070 2687 8063 2696 8061
2695 8040 2646 8036 2657 8157 2700 8157
TIME...MOT...LOC 2230Z 352DEG 25KT 2690 8152 2682 8052
TINGLERLocal storm report, Jun 15, 6:38 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
638 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM MARINE TSTM WIND 10 NW PAHOKEE 26.90N 80.79W
06/15/2011 M66.00 MPH AMZ610 FL MESONET
0615 PM MARINE TSTM WIND 7 W PAHOKEE 26.82N 80.78W
06/15/2011 M68.00 MPH AMZ610 FL MESONET
&&
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Jun 14, 8:15 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 30 min |
| Jun 14, 8:27 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jun 14, 8:31 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 44 min |
| Jun 14, 9:00 PM EDT | Special Marine Warning | MFL | 31 min | |
| Jun 15, 2:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 33 min |
| Jun 15, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 31 min |
| Jun 15, 3:38 PM EDT | Special Weather Statement | MFL | Miami-Dade | 52 min |
| Jun 15, 3:45 PM EDT | Special Weather Statement | MFL | Hendry | 30 min |
| Jun 15, 3:48 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 4:14 PM EDT | Special Weather Statement | MFL | Glades | 31 min |
| Jun 15, 4:16 PM EDT | Special Weather Statement | MFL | Collier | 29 min |
| Jun 15, 4:33 PM EDT | Special Weather Statement | MFL | Monroe | 42 min |
| Jun 15, 4:36 PM EDT | Special Weather Statement | MFL | Collier | 24 min |
| Jun 15, 4:57 PM EDT | Special Weather Statement | MFL | Collier | 33 min |
| Jun 15, 5:09 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 15, 5:15 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 15, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade | 30 min |
| Jun 15, 5:20 PM EDT | Special Weather Statement | MFL | Glades | 40 min |
| Jun 15, 5:44 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Monroe | 31 min |
| Jun 15, 5:54 PM EDT | Special Weather Statement | MFL | Broward | 36 min |
| Jun 15, 5:57 PM EDT | Special Weather Statement | MFL | Glades, Palm Beach | 33 min |
| Jun 15, 6:05 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jun 15, 6:29 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 46 min |
| Jun 15, 6:30 PM EDT | Special Weather Statement | MFL | Glades, Hendry, Palm Beach | 30 min |
| Jun 15, 6:35 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| Jun 15, 6:40 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jun 15, 6:52 PM EDT | Special Weather Statement | MFL | Collier | 53 min |
| Jun 15, 7:04 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Palm Beach | 41 min |
| Jun 15, 7:13 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 47 min |
| Jun 15, 7:20 PM EDT | Special Weather Statement | MFL | Palm Beach | 40 min |
| Jun 15, 7:33 PM EDT | Special Marine Warning | MFL | 87 min | |
| Jun 15, 7:53 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry, Monroe | 34 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.